# SDR SWAA2022092074498

- Difficulty date: September 16, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 59,892 hours, 35,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY LIGHT WILL NOT TURN OFF / [01] FOUND EXTERNAL POWER RELAY (R47) IN P6 LOAD CONTROL CENTER (RIGHT) DEFECTED. REMOVED AND REPLACED EXTERNAL POWER RELAY (R47) PER SWPM 20-81-11. OPS CHECK IS GOOD AT THIS TIME.
